# SDR GLBA2003042

- Difficulty date: April 3, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 16,730 hours, 21,954 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ANNUN ILLUM IN FLIGHT.  ADJUSTED CARGO DOOR DOORSILL SWITCH.
